# SDR 2003FA0000888

- Difficulty date: September 8, 2003
- Submitted: September 8, 2003
- Operation: General aviation
- Aircraft: N651EJ
- Make and model: Cessna 650
- Aircraft serial: 6500241
- Aircraft time: 4,708 hours, 3,322 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 626010625
- Condition: Broken
- Location: Rt Aileron
- Part time: 4,708 hours, 3,322 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT AILERON OUTBOARD FORWARD CABLE WAS FOUND BROKEN AT OUTBOARD PULLEY LOCATION. PILOT NOTICED AIRCRAFT ROLLING TO RIGHT. LOOKED OUT WINDOW AND FOUND RT AILERON DEFLECTED UP APPROXIMATELY 2 INCHES FROM NEUTRAL POSITION. AIRCRAFT LANDED WITHOUT INCIDENT. UPON VISUAL INSPECTION ON GROUND BY MECHANIC, FOUND RT AILERON CABLE BROKEN. INSPECTED PULLEYS AND SURROUNDING STRUCTURE AND FOUND SATISFACTORY. CABLE WAS REPLACED WITH A NEW CABLE AND RIGGED IAW MAINTENANCE MANUAL.
